# SDR C2XA08SH117

- Difficulty date: September 10, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAIN DOOR STRUCTURE HAS CORROSION AROUND LOWER NUTPLATE HOLE. MX REPAIRED MAIN DOOR LOWER NUT PLATE HOLES IAW EC 5210-01154. THE ACFT WAS APPROVED TO RETURN FOR SERVICE. (K)
